MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I FREE T4 REAGENT KIT; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 07P70-20
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer observed imprecision for the alinity free t4 assay.The customer has also confirmed that they are repeating all ft4s above or below the reference range where the tsh is within the reference range.Normal range of 9.01 to 19.05 pmol/l.The following data was provided: sid / date / time / results (b)(6) on (b)(6) 2026, 2:49:44 pm, exception, exception 8.4 9.9 (b)(6) on (b)(6) 2026, 2:30:38 pm, 8.2 8.2 9.3.(b)(6) on (b)(6) 2026, 4:22:39 pm, 8.3 8.3 9.3.(b)(6) on (b)(6) 2026, 10:50:56 am, 8.3 8.3 9.3.(b)(6) on (b)(6) 2026, 5:48:01 pm, 8.3 8.3 9.3.(b)(6) on (b)(6) 2026, 1:50:24 pm, 8.4 8.4 9.3.(b)(6) on (b)(6) 2026, 7:41:42 pm, 7.7 7.7 9.5.(b)(6) on (b)(6) 2026, 3:09:59 am 8.5 8.5 9.5.(b)6) on (b)(6) 2026, 6:40:48 pm, 8.6 8.6 9.6.(b)(6) on (b)(6) 2026, 3:54:37 pm, 8.6 8.6 9.8.(b)(6) on (b)(6) 2026, 6:12:00 pm, 8.6 8.6 9.8.(b)(6) on (b)(6) 2026, 7:20:45 pm, 8.7 8.7 9.8.(b)(6) on (b)(6) 2026, 7:03:01 pm, 8.9 8.9 9.8.(b)(6) on (b)(6) 2026, 2:58:48 pm, 8.9 8.9 9.8.(b)(6) on (b)(6) 2026 4:49:41 pm, 8.8 8.8 9.9.(b)(6) on (b)(6) 2026, 12:59:49 pm, 9 9 9.9.(b)(6) on (b)(6) 2026, 5:40:33 pm, 8.4 8.4 10.(b)(6) on (b)(6) 2026, 2:24:49 pm, 8.7 8.7 10.(b)(6) on(b)(6) 2026, 6:37:15 pm, 8.8 8.8 10.(b)(6) on (b)(6) 2026, 7:48:12 pm, 8 8 10.1.(b)(6) on (b)(6) 026, 3:37:59 pm, 8.6 8.6 10.1.(b)(6) on (b)(6) 2026, 5:53:24 pm, 8.7 8.7 10.2.(b)(6) on (b)(6) 2026, 5:50:42 pm, 8.8 8.8 10.2.(b)(6) on (b)(6) 2026, 2:29:41 pm, 19.4 19.4 15.3.(b)(6) on (b)(6) 2026, 4:11:01 pm, 22.5 22.5 16.2.(b)(6) on (b)(6) 2026, 4:41:38 pm, 20.6 20.6 17.8.(b)(6) on (b)(6) 2026, 4:44:36 am, 20 20 18.6.(b)(6) on (b)(6) 2026, 12:04:44 pm, 20.7 20.7 18.6.(b)(6) on 2026, 5:03:34 pm, 21 21 19.(b)(6) 02/09/2026, 7:44:54 pm, 20.3 20.3 21.3 18.7 no impact to patient management was reported.

Brand Name
ALINITY I FREE T4 REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24927943
Report Number3005094123-2026-00188
Device Sequence Number5357141
Product Code CEC
UDI-Device Identifier00380740121815
UDI-Public(01)00380740121815
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K173122
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P70-20
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer06/11/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexUnknown